Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 267, NWS Atlanta, GA

June 10, 2025Banks County, Jackson County, Madison County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 10, 2025, 4:49 PM EDT for Banks County, Jackson County, Madison County, Georgia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2025, 4:49 PM EDT (20:49 UTC)
Expired
Jun 10, 2025, 5:30 PM EDT
In force
41 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Banks County, GA, Jackson County, GA, Madison County, GA

The radar

The Greer radar (KGSP), 122 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 3:05 PM EDTSevere Thunderstorm WatchSPC18 days

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.8 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2025-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 272 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2025-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
272 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
742 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

807 
WUUS52 KFFC 102049
SVRFFC
GAC011-157-195-102130-
/O.NEW.KFFC.SV.W.0267.250610T2049Z-250610T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
449 PM EDT Tue Jun 10 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southern Banks County in northeastern Georgia...
  Northeastern Jackson County in northeastern Georgia...
  Northwestern Madison County in northeastern Georgia...

* Until 530 PM EDT.

* At 449 PM EDT, a severe thunderstorm was located over Commerce,
  moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Jefferson, Commerce, Maysville, Ila, Pocataligo, Peach State
  Speedway, Apple Valley, and Banks Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3427 8334 3424 8334 3426 8330 3425 8329
      3424 8324 3425 8324 3425 8320 3424 8317
      3426 8314 3423 8314 3414 8321 3413 8364
      3427 8361 3432 8339
TIME...MOT...LOC 2049Z 267DEG 20KT 3421 8350 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
395 
WWUS52 KFFC 102104
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
504 PM EDT Tue Jun 10 2025

GAC011-157-195-102130-
/O.CON.KFFC.SV.W.0267.000000T0000Z-250610T2130Z/
Banks GA-Jackson GA-Madison GA-
504 PM EDT Tue Jun 10 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHEASTERN BANKS...NORTHEASTERN JACKSON AND NORTHWESTERN
MADISON COUNTIES...

At 503 PM EDT, a severe thunderstorm was located near Commerce,
moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Commerce, Maysville, Nicholson, Ila, Pocataligo, Peach State
Speedway, Apple Valley, and Banks Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3424 8334 3426 8330 3425 8329 3424 8324
      3425 8324 3425 8320 3424 8317 3426 8314
      3423 8314 3414 8321 3413 8356 3428 8353
      3431 8338 3427 8334
TIME...MOT...LOC 2103Z 267DEG 20KT 3421 8340 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:15 PM EDT, 1 hour 34 minutes earlier.

Area forecast discussion, Jun 10, 3:15 PM EDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
315 PM EDT Tue Jun 10 2025

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Wednesday)
Issued at 252 PM EDT Tue Jun 10 2025

Key Messages:

 - Scattered thunderstorms are expected through early evening. A
   few storms will be strong, with a severe storm or two possible.

 - Areas of fog expected overnight into early tomorrow (Wednesday)
   morning, especially across central Georgia.

Scattered showers and storms have developed across metro Atlanta
and we have received a report of pea sized hail in the strongest
storm thus far. Localized damaging wind gusts, frequent lightning,
and heavy rainfall will also be hazards in strong storms today.
Storms may cluster together as the afternoon continues (as current
radar trends have begun to suggest) and track/redevelop toward
the southeast in tandem with a slowly sinking stationary front.
Will need to keep an eye on an increasing downburst/straight-line
wind threat as storms move into central Georgia, where SPC
mesoanalysis indicates ~1000 J/kg of DCAPE. Deep layer wind shear
is weak (<20 kts) so not expecting an organized severe weather
event to unfold.

Winds are progged to go light to calm overnight, and given the
soupy airmass in place, expecting that areas of fog will develop
(especially across central Georgia). The longwave trough currently
over the eastern third of the CONUS will shift eastward and
dampen through tonight, giving way to a shortwave ridge over the
Southeast tomorrow. The aforementioned stationary front is progged
to remain draped in the vicinity of the I-20 corridor, so have
maintained chance PoPs (30% to 50%) across central Georgia
tomorrow afternoon and early evening. Similar to today, storms are
expected to remain sub-severe, posing the typical summertime
storm hazards -- gusty winds, frequent lightning, and heavy rainfall.

Martin

&&

.LONG TERM...
(Thursday morning through next Monday)
Issued at 252 PM EDT Tue Jun 10 2025

Key Messages:

  - Moisture levels across Georgia on Monday morning will be at
    least near seasonal normals, trending towards above normal,
    particularly for the Atlanta metro area into central Georgia.

  - Enhanced moisture will continue to pool across Georgia through
    the end of the week, under the influence of southerly flow
    induced by a stalled frontal boundary and a subsequent series
    of lows from over the Midwest.

  - Rain chances will increase through the end of the week and
    weekend.

Moisture levels are forecast to be at least near seasonal normals
on Thursday morning. However, additional moisture is forecast to
be pulled across Georgia in southerly flow. A weak wedge of high
pressure will cede to a frontal boundary stretched along the Gulf
coast, associated with a low over the Labrador Sea as well as a
weaker developing low over Texas, through the day on Thursday,
reinforcing the southerly flow. The GFS suggests that the frontal
boundary will be slightly further north compared to the ECMWF,
resulting in above-normal moisture to start the day. Regardless,
moisture levels are forecast to increase through the end of the
week.

Weak disturbances developing over the Midwest and shifting
eastward, as well as an approaching mid- to upper-level trough
will help maintain the southerly flow over the southeastern US.
There is good model consensus in higher-than-typical moisture
levels, with model guidance indicating precipitable water values
well above the 90th percentile for this time of year starting as
early as Thursday morning or as late as Friday afternoon. This
resultant increase in moisture is expected to fuel a subsequent
increase in shower and thunderstorm activity. Increases continue
into the weekend, and the high levels of moisture are maintained
into at least early next workweek. As such, an active weather
pattern is forecast to persist into next week, with PoPs around
65-85% through the weekend.

CRS

&&

.AVIATION...
(18Z TAFS)
Issued at 133 PM EDT Tue Jun 10 2025

Scattered showers have developed across the metro Atlanta area,
so the PROB30 timing for TSRA from 18z to 22z for the ATL area
sites is in good shape. The PROB30 for AHN and CSG is 19z to 23z
and 21z to 01z at MCN. SCT/BKN MVFR to low-VFR CIGs are expected
through the evening. There is a decently strong signal in model
guidance for FG/BR across CNTRL Georgia overnight with likely
reductions in VIS at MCN and CSG. There is uncertainty regarding
how far north reduced VIS will be realized. Patchy low clouds will
be possible with any FG/BR. Winds will be WNW to WSW today,
becoming light/VRB to calm overnight.

//ATL Confidence...18Z Update...
Medium confidence on timing/coverage of TSRA this afternoon and
evening, as well as extent of reduced VIS/patchy low clouds
overnight. High confidence on all other elements.

Martin

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          65  88  66  88 /  20  10  10  40
Atlanta         67  88  68  89 /  10  10  10  40
Blairsville     57  82  61  84 /   0  10  10  30
Cartersville    62  88  65  89 /  10  10  10  30
Columbus        69  88  69  90 /  30  30  20  50
Gainesville     64  86  66  87 /  10  10  10  30
Macon           68  89  68  89 /  30  40  20  60
Rome            62  89  65  89 /   0  10   0  20
Peachtree City  65  88  66  89 /  10  20  10  40
Vidalia         71  89  70  90 /  30  60  40  80

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Martin
LONG TERM....CRS
AVIATION...Martin
Hazardous weather outlook, Jun 10, 11:03 AM EDT, 5 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1103 AM EDT Tue Jun 10 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111515-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1103 AM EDT Tue Jun 10 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected across portions of north and
central Georgia this afternoon and evening. Some storms may be
strong, capable of localized damaging winds, frequent lightning,
and heavy rainfall. Widespread severe storms are not anticipated.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Daily scattered thunderstorms will continue across parts of north
and central Georgia through the weekend. Strong storms will be
possible each day, but confidence in the timing or coverage of any
severe storms is low at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS.

In the hours before

Special weather statement, Jun 10, 3:28 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
328 PM EDT Tue Jun 10 2025

GAZ033-044-045-055-057-102000-
North Fulton GA-Clayton GA-DeKalb GA-Henry GA-South Fulton GA-
328 PM EDT Tue Jun 10 2025

...A strong thunderstorm will impact portions of southwestern DeKalb,
northwestern Henry, northern Clayton and south central Fulton
Counties through 400 PM EDT...

At 328 PM EDT, a strong thunderstorm was over Hapeville, or near
Atlanta, moving east at 25 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Atlanta, Decatur, City of South Fulton, East Point, Stockbridge,
Forest Park, Riverdale, College Park, Clarkston, Morrow, Hapeville,
Stone Mountain, Avondale Estates, Lake City, Pine Lake, Tucker,
Belvedere Park, North Decatur, Hartsfield-Jackson Airport, and North
Druid Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3376 8451 3387 8419 3386 8418 3366 8418
      3355 8422 3361 8452
TIME...MOT...LOC 1928Z 272DEG 21KT 3367 8443

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 10, 3:38 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
338 PM EDT Tue Jun 10 2025

GAZ022-033-034-102015-
North Fulton GA-Forsyth GA-Gwinnett GA-
338 PM EDT Tue Jun 10 2025

...A strong thunderstorm will impact portions of southwestern
Forsyth, northwestern Gwinnett and northeastern Fulton Counties
through 415 PM EDT...

At 338 PM EDT, a strong thunderstorm was over Alpharetta, or 7 miles
north of Peachtree Corners, moving east at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Peachtree Corners, Roswell, Johns Creek, Alpharetta, Duluth, Sugar
Hill, Suwanee, Berkeley Lake, and Brookwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3403 8434 3415 8428 3410 8409 3405 8400
      3395 8415
TIME...MOT...LOC 1938Z 285DEG 14KT 3408 8426

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 10, 3:43 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
343 PM EDT Tue Jun 10 2025

GAZ034-045>047-102015-
Walton GA-Rockdale GA-DeKalb GA-Gwinnett GA-
343 PM EDT Tue Jun 10 2025

...A strong thunderstorm will impact portions of northeastern
Rockdale, central DeKalb, southern Gwinnett and northwestern Walton
Counties through 415 PM EDT...

At 343 PM EDT, a strong thunderstorm was over Stone Mountain, or 9
miles east of Decatur, moving east at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Conyers, Snellville, Lilburn, Loganville, Stone Mountain, Grayson,
Lithonia, Walnut Grove, Pine Lake, Lakeview Estates, Tucker,
Belvedere Park, Candler-Mcafee, Mountain Park, Windsor, Belmont,
Youth, Big Haynes Creek Park, Redan, and Rosebud.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3392 8382 3376 8384 3373 8390 3374 8391
      3373 8392 3367 8405 3372 8424 3391 8418
TIME...MOT...LOC 1943Z 285DEG 14KT 3381 8413

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Local storm report, Jun 10, 4:05 PM EDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
405 PM EDT Tue Jun 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     Tstm Wnd Dmg     2 SE Cumming            34.19N 84.11W
06/10/2025                   Forsyth            GA   Public

            A tree was reported down in the 1500 block
            of Lockridge Drive.

&&
Special weather statement, Jun 10, 4:14 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
414 PM EDT Tue Jun 10 2025

GAZ023>025-034-035-037-046>048-102100-
Banks GA-Hall GA-Jackson GA-Walton GA-Rockdale GA-Barrow GA-
Gwinnett GA-Oconee GA-Newton GA-
414 PM EDT Tue Jun 10 2025

...Strong thunderstorms will impact portions of northeastern
Rockdale, northwestern Oconee, Barrow, eastern Gwinnett, southwestern
Banks, Walton, southern Hall, central Jackson and northeastern Newton
Counties through 500 PM EDT...

At 414 PM EDT, a line of strong thunderstorms was along a line
extending from near Flowery Branch to near Harbin to near Arabia
Mountain, and moving east at 35 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Gainesville, Lawrenceville, Conyers, Winder, Monroe, Covington,
Jefferson, Snellville, Buford, Loganville, Braselton, Auburn, Flowery
Branch, Dacula, Social Circle, Oakwood, Grayson, Statham, Oxford, and
Maysville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3432 8355 3397 8352 3363 8369 3363 8410
      3373 8405 3375 8403 3376 8404 3391 8397
      3423 8397 3425 8395
TIME...MOT...LOC 2014Z 260DEG 32KT 3415 8391 3392 8385 3364 8408

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 10, 4:15 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
415 PM EDT Tue Jun 10 2025

GAZ046-048-057-102045-
Rockdale GA-Newton GA-Henry GA-
415 PM EDT Tue Jun 10 2025

...A strong thunderstorm will impact portions of southern Rockdale,
central Henry and west central Newton Counties through 445 PM EDT...

At 415 PM EDT, a strong thunderstorm was over Kelleytown, or near
McDonough, moving east at 30 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
McDonough, Stockbridge, Ola, Magnet, Flippen, Richardson Park,
Kelleytown, Oak Hill, and Rocky Plains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3346 8421 3358 8422 3362 8398 3351 8391
      3342 8396
TIME...MOT...LOC 2015Z 273DEG 24KT 3352 8412

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 8:08 PM EDTSpecial Weather StatementFFCSpalding37 min
Jun 9, 8:28 PM EDTSpecial Weather StatementFFCSpalding47 min
Jun 9, 8:58 PM EDTSpecial Weather StatementFFCJones32 min
Jun 9, 9:10 PM EDTSpecial Weather StatementFFCMonroe35 min
Jun 9, 11:05 PM EDTSpecial Weather StatementFFCWashington25 min
Jun 9, 11:23 PM EDTSpecial Weather StatementFFCBibb, Peach37 min
Jun 9, 11:33 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Twiggs27 min
Jun 9, 11:49 PM EDTSpecial Weather StatementFFCJones26 min
Jun 10, 12:01 AM EDTSpecial Weather StatementFFCWilkinson44 min
Jun 10, 12:14 AM EDTSevere Thunderstorm WarningFFCJohnson, Washington, Wilkinson24 min
Jun 10, 12:54 AM EDTSpecial Weather StatementFFCJefferson36 min
Jun 10, 7:13 AM EDTSpecial Weather StatementFFCToombs47 min
Jun 10, 1:48 PM EDTSpecial Weather StatementFFCCarroll27 min
Jun 10, 2:02 PM EDTSpecial Weather StatementFFCDouglas28 min
Jun 10, 2:12 PM EDTSpecial Weather StatementFFCDouglas33 min
Jun 10, 2:49 PM EDTSpecial Weather StatementFFCCoweta26 min
Jun 10, 2:56 PM EDTSpecial Weather StatementFFCCobb34 min
Jun 10, 3:17 PM EDTSpecial Weather StatementFFCCoweta28 min
Jun 10, 3:27 PM EDTSpecial Weather StatementFFCForsyth33 min
Jun 10, 3:28 PM EDTSpecial Weather StatementFFCDeKalb32 min
Jun 10, 3:34 PM EDTSevere Thunderstorm WarningFFCForsyth, Gwinnett, Hall41 min
Jun 10, 3:38 PM EDTSpecial Weather StatementFFCGwinnett37 min
Jun 10, 3:43 PM EDTSpecial Weather StatementFFCRockdale32 min
Jun 10, 4:14 PM EDTSpecial Weather StatementFFCBarrow, Jackson, Rockdale, Walton46 min
Jun 10, 4:15 PM EDTSpecial Weather StatementFFCHenry30 min
Jun 10, 4:29 PM EDTSevere Thunderstorm WarningFFCNewton, Rockdale, Walton31 min
Jun 10, 4:32 PM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Jackson, Oconee28 min
Jun 10, 4:54 PM EDTSpecial Weather StatementFFCClarke, Madison, Morgan, Newton, Oconee, Walton51 min
Jun 10, 5:21 PM EDTRiver Flood WarningFFCGwinnett106 min
Jun 10, 5:23 PM EDTSevere Thunderstorm WarningFFCMadison37 min
Jun 10, 5:34 PM EDTSpecial Weather StatementFFCMadison, Oglethorpe41 min
Jun 10, 6:13 PM EDTSpecial Weather StatementFFCWilkes47 min
Jun 10, 6:24 PM EDTSpecial Weather StatementFFCDouglas36 min
Jun 10, 6:52 PM EDTSpecial Weather StatementFFCDouglas53 min
Jun 10, 7:35 PM EDTSpecial Weather StatementFFCClayton25 min
Jun 10, 7:45 PM EDTSpecial Weather StatementFFCStewart30 min
Jun 10, 7:46 PM EDTSpecial Weather StatementFFCGlascock29 min
Jun 10, 7:48 PM EDTSpecial Weather StatementFFCJefferson27 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.